Title: Approximate Solution of Fractional Integro-Differential Equations by Least Squares Method
Author(s): D. Jabari Sabeg, R. Ezzati, K. Maleknejad
Pages: 303-310
Cite as:
D. Jabari Sabeg, R. Ezzati, K. Maleknejad, Approximate Solution of Fractional Integro-Differential Equations by Least Squares Method, Int. J. Anal. Appl., 17 (2) (2019), 303-310.


In this paper, least squares approximation method is developed for solving a class of linear fractional integro-differential equations comprising Volterra and Fredhlom cases. This method is based on a polynomial of degree n to compute an approximate solution of these equations. The convergence analysis of the proposed method is proved. In addition, to show the accuracy and the efficiency of the proposed method, some examples are presented.

Full Text: PDF



  1. C. A. Monje, Y. Chen, B. M. Vinagre, D. Xue, and V. Feliu, Fractional-Order Systems and Controls, Advances in Industrial Control, Springer, London, UK, 2010. Google Scholar

  2. S. Das, Functional Fractional Calculus for System Identification and Controls, Springer, New York, 2008. Google Scholar

  3. I. Podlubny, Fractional Differential Equations, Academic Press Inc., San Diego, CA, 1999. Google Scholar

  4. R.L. Magin, Fractional Calculus in Bioengineering, Begell House Publishers, 2006. Google Scholar

  5. M. Amairi, M. Aoun, S. Najar, M.N. Abdelkrim, A constant enclosure method for validating existence and uniqueness of the solution of an initial value problem for a fractional differential equation, Appl. Math. Comput. 217 (2010), 2162-2168. Google Scholar

  6. K. Diethelm, N.J. Ford, Multi-order fractional differential equations and their numerical solutions, Appl. Math. Comput. 154 (2004), 621-640. Google Scholar

  7. J. Deng, L. Ma, Existence and uniqueness of solutions of initial value problems for nonlinear fractional differential equations, Appl. Math. Lett. 23 (2010), 676-680. Google Scholar

  8. A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, San Diego, 2006. Google Scholar

  9. Kumar P, Agrawal OP, Numerical scheme for the solution of fractional differential equations of order greater than one, J. Comput. Nonlinear Dynam. 1 (2006), 178-185. Google Scholar

  10. S.A.EI-Wakil, A. Elhanbaly, M. A. Abdou, Adomian decomposition method for solving fractional nonlinear differential equations, Appl. Math. Comput. 182 (2006), 313-324. Google Scholar

  11. Momani S, Odibat Z, Numerical approach to differential equations of fractional order, J. Comput. Appl. Math. 207 (2007), 96-110. Google Scholar

  12. Jabari, D. Ezzati, R. and Maleknejad, K. A new operational matrix for solving two-dimensional nonlinear integral equations of fractional order. Cogent Math. 4 (2017), Art. ID 1347017. Google Scholar

  13. Li Y, Zhao W, Haar wavelet operational matrix of fractional order integration and its applications in solving the fractional order differential equations, Appl. Math. Comput. 216 (2010), 2276-2285. Google Scholar

  14. Rawashdeh EA, Numerical solution of fractional integro-differential equations by collocation method, Appl. Math. Comput. 176 (2006), 1-6. Google Scholar

  15. Atanackovic TM, Stankovic B, On a numerical scheme for solving differential equations of fractional order, Mech. Res. Commun. 35 (2008), 429-438. Google Scholar

  16. Pedas Arvet, Tamme Enn, Spline collocation methods for linear multi-term fractional differential equations, J. Comput. Appl. Math. 236 (2011), 167-176. Google Scholar

  17. Odibat Z, Momani S, Numerical methods for nonlinear partial differential equations of fractional order, Appl. Math. Model. 32 (2008), 28-39. Google Scholar

  18. Wu JL, A Wavelet operational method for solving fractional partial differential equations numerically, Appl Math. Comput. 214 (2009), 31-40. Google Scholar

  19. Q. Wang, K. Wang, S. Chen, Least squares approximation method for the solution of Volterra-Fredholm integral equations, J. Comput. Appl. Math. 272 (2014), 141-147. Google Scholar

  20. A.H. Bhrawy, M.M. Tharwat, A. Yildirim Duan, A new formula for fractional integrals of Chebyshev polynomials: Application for solving multi-term fractional differential equations, Appl. Math. Model. 37 (2013), 4245-4252. Google Scholar


Copyright © 2021 IJAA, unless otherwise stated.